# SDR AU510001617

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7602 · Mixture Control
- Part: Rod End
- Part number: 89307000
- Condition: Loose
- Location: Mixture Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE MIXTURE CONTROL RODEND LOOSE. BALL WAS ONLY RETAINED BY SECONDARY RETAINER CLIP. FINGER PRESSURE COULD DISCONNECT RODEND FROM FCU. (CASA NR 510001617)
